Certain solutions of systems of ordinary differential equations with a polynomial right hand side. III
Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 1946-1959
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_11_a1,
author = {L. A. Beklemisheva},
title = {Certain solutions of systems of ordinary differential equations with a polynomial right hand {side.~III}},
journal = {Differencialʹnye uravneni\^a},
pages = {1946--1959},
year = {1971},
volume = {7},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_11_a1/}
}
TY - JOUR AU - L. A. Beklemisheva TI - Certain solutions of systems of ordinary differential equations with a polynomial right hand side. III JO - Differencialʹnye uravneniâ PY - 1971 SP - 1946 EP - 1959 VL - 7 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_11_a1/ LA - ru ID - DE_1971_7_11_a1 ER -
L. A. Beklemisheva. Certain solutions of systems of ordinary differential equations with a polynomial right hand side. III. Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 1946-1959. http://geodesic.mathdoc.fr/item/DE_1971_7_11_a1/